Translator Disclaimer
October 2006 A simple smooth backfitting method for additive models
Enno Mammen, Byeong U. Park
Ann. Statist. 34(5): 2252-2271 (October 2006). DOI: 10.1214/009053606000000696

Abstract

In this paper a new smooth backfitting estimate is proposed for additive regression models. The estimate has the simple structure of Nadaraya–Watson smooth backfitting but at the same time achieves the oracle property of local linear smooth backfitting. Each component is estimated with the same asymptotic accuracy as if the other components were known.

Citation

Download Citation

Enno Mammen. Byeong U. Park. "A simple smooth backfitting method for additive models." Ann. Statist. 34 (5) 2252 - 2271, October 2006. https://doi.org/10.1214/009053606000000696

Information

Published: October 2006
First available in Project Euclid: 23 January 2007

zbMATH: 1106.62042
MathSciNet: MR2291499
Digital Object Identifier: 10.1214/009053606000000696

Subjects:
Primary: 62G07
Secondary: 62G20

Rights: Copyright © 2006 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.34 • No. 5 • October 2006
Back to Top